Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2011 (2011), Article ID 618347, 10 pages
http://dx.doi.org/10.1155/2011/618347
Research Article

Bayes Estimation of a Two-Parameter Geometric Distribution under Multiply Type II Censoring

1Department of Statistics, R. J. Tibrewal Commerce College, Vastrapur, Ahmedabad, Gujarat 380015, India
2Department of Statistics, School of Sciences, Gujarat University, Ahmedabad, Gujarat 380009, India

Received 2 December 2010; Accepted 18 March 2011

Academic Editor: Kwai Sang Chin

Copyright © 2011 J. B. Shah and M. N. Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. B. Shah and M. N. Patel, “Bayes Estimation of a Two-Parameter Geometric Distribution under Multiply Type II Censoring,” International Journal of Quality, Statistics, and Reliability, vol. 2011, Article ID 618347, 10 pages, 2011. doi:10.1155/2011/618347